Ladan Aryanpour, Hamidreza Rahimi, Ghasem Soleimani Rad

DOI Number
First page
Last page


The aim of this paper is to prove some existence and uniqueness theorems of the fixed points for Hardy-Rogers type contraction with respect to a $wt$-distance in $b$-metric spaces endowed with a graph. These results prepare a more general statement, since we apply the condition of orbitally $G$-continuity of mappings instead of the condition of continuity, consider $b$-metric spaces endowed with a graph instead general $b$-metric spaces and use of control functions instead of constant numbers.


fixed-point, contractive mapping, metric space.

Full Text:



S. Aleksic, H. Huang, Z. D. Mitrovic and S. Radenovic: Remarks on some fixed point results in b-metric spaces. J. Fixed Point Theory Appl. 20 (2018), 4:147.

I. A. Bakhtin: The contraction mapping principle in almost metric space. Functional Analysis. 30 (1989), 26–37.

J. A. Bondy and U. S. R. Murty: Graph Theory. Springer, 2008.

M. Bota, A. Molnar and C. Varga: On Ekeland’s variational principle in b-metric spaces. Fixed Point Theory. 12 (2) (2011), 21–28.

S. Czerwik: Contraction mappings in b-metric spaces. Acta. Math. Inform. Univ. Ostrav. 1 (1) (1993), 5–11.

K. Fallahi, A. Petrusel and G. Soleimani Rad: Fixed point results for pointwise Chatterjea type mappings with respect to a c-distance in cone metric spaces endowed with a graph. U.P.B. Sci. Bull. (Series A). 80 (1) (2018), 47–54.

K. Fallahi, D. Savic and G. Soleimani Rad: The existence theorem for contractive mappings on wt-distance spaces endowed with a graph and its application. SCMA. 13 (1) (2019), 1–15.

G. E. Hardy and T. D. Rogers: A generalization of a fixed point theorem of Reich. Canad. Math. Bull. 16 (1973), 201–206.

N. Hussain, R. Saadati and R. P. Agrawal: On the topology and wt-distance on metric type spaces. Fixed Point Theory Appl. 2014, 2014:88.

J. Jachymski: The contraction principle for mappings on a metric space with a graph. Proc. Amer. Math. Soc. 136 (2008), 1359–1373.

O. Kada, T. Suzuki and W. Takahashi: Nonconvex minimization theorems and fixed point theorems in complete metric spaces. Math. Japon. 44 (1996), 381–391.

Z. D. Mitrovic and N. Hussain: On weak quasicontractions in b-metric spaces. Publ. Math. Debrecen. 94 (3-4) (2019), 289–298.

A. Petrusel and I. A. Rus: Fixed point theorems in ordered L-spaces. Proc. Amer. Math. Soc. 134 (2) (2006), 411–418.

D. Rakic, A. Mukheimer, T. Dosenovic, Z. D. Mitrovic and S. Radenovic: On some new fixed point results in fuzzy b-metric spaces. J Inequal Appl. 2020, 2020:99.

G. Soleimani Rad, H. Rahimi and C. Vetro: Fixed point results under generalized c-distance with application to nonlinear fourth-order differential equation. Fixed Point Theory. 20 (2) (2019), 635–648.

W. A. Wilson: On semi-metric spaces. Amer. Jour. Math. 53 (2) (1931), 361–373.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)